On the normal bundles of rational space curves

    Research output: Contribution to journalArticle

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)163-176
    Number of pages14
    JournalMathematische Annalen
    Volume273
    Issue number1
    DOIs
    Publication statusPublished - 1985 Mar

    Fingerprint

    Normal Bundle
    Space Curve
    Rational Curves

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the normal bundles of rational space curves. / Kaji, Hajime.

    In: Mathematische Annalen, Vol. 273, No. 1, 03.1985, p. 163-176.

    Research output: Contribution to journalArticle

    @article{6d4a2d7b8a41411b8778975b12d2c640,
    title = "On the normal bundles of rational space curves",
    author = "Hajime Kaji",
    year = "1985",
    month = "3",
    doi = "10.1007/BF01455921",
    language = "English",
    volume = "273",
    pages = "163--176",
    journal = "Mathematische Annalen",
    issn = "0025-5831",
    publisher = "Springer New York",
    number = "1",

    }

    TY - JOUR

    T1 - On the normal bundles of rational space curves

    AU - Kaji, Hajime

    PY - 1985/3

    Y1 - 1985/3

    UR - http://www.scopus.com/inward/record.url?scp=34250118664&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=34250118664&partnerID=8YFLogxK

    U2 - 10.1007/BF01455921

    DO - 10.1007/BF01455921

    M3 - Article

    AN - SCOPUS:34250118664

    VL - 273

    SP - 163

    EP - 176

    JO - Mathematische Annalen

    JF - Mathematische Annalen

    SN - 0025-5831

    IS - 1

    ER -